# SDR DALA2020011400258

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 125,654 hours, 18,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CREW REST LADDER EXIT LIGHT INOPERATIVE. FOUND R2-7007 MISWIRED AND REWIRED, FOUND BROKEN WIRE AT R003 AND RETERMINATED. SYSTEM OPERATION IS GOOD.
